# SDR SWAA2021120249371

- Difficulty date: December 2, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 58,595 hours, 34,849 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Missing
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR ASSIST LANYARD ASSY IS MISSING MULTIPLE COMPONENTS. ; FWD CARGO DOOR ASSIST LANYARD ASSY IS MISSING MLTIPLE COMPONENTS. / [01] R&R FWD CARGO DOOR ASSIST LANYARD ASSEMBLY PER AMM 52-31-00.
